Ask an expert
Question

10 Aug 2007

period 3 weeks early
Hi the doc,

i had taken the norlevo tablet after having unprtotected sex with my boyfirend, my period ended two days before having sex, i am now on it again! a week later, i.e. i am 3 weeks early! this has happened for the first time, could i be pregnant?

Kate
Answer 321 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is likely that this is an effect of the Norlevo rather than pregnancy, as it does disrupt your cycle.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19350 votes
Vote